UNIGE document Scientific Article
previous document  unige:9785  next document
add to browser collection
Title

Michel Kervaire : 1927-2007

Authors
Published in Notices of the American Mathematical Society. 2008, vol. 55, no. 8, p. 960-961
Full text
Article (Published version) (2.3 MB) - public document Free access
Structures
Citation
(ISO format)
ELIAHOU, Shalom et al. Michel Kervaire : 1927-2007. In: Notices of the American Mathematical Society, 2008, vol. 55, n° 8, p. 960-961. https://archive-ouverte.unige.ch/unige:9785

190 hits

98 downloads

Update

Deposited on : 2010-07-29

Export document
Format :
Citation style :